4148 Shares

I have major problems with depression, and can not take my medicine as it makes me gain weight please if you?

I have major problems with depression, and can not take my medicine as it makes me gain weight please if you? Topic: I have major problems with depression, and can not take my medicine as it makes me gain weight please if you?
September 23, 2019 / By Blanid
Question: me gain weight, i am really trying to keep my weight down as when i get heavier it makes me more depressed. I even tried generic for prozac, and many others and they make me more weight. Is there a drug for depression and anxiety to help me without making me gain weight or stimulating my appetite? I do not have alot of confidence and fee insecure around crowds at sons games ect. I need help as i feel down quite often and cry easy but do not want to get real fat either.
Best Answer

Best Answers: I have major problems with depression, and can not take my medicine as it makes me gain weight please if you?

Airla Airla | 4 days ago
I take generic Wellbutrin SR (150 mg) in the morning, and Lexapro (10 mg) with dinner, for depression and anxiety. I've been taking that for over three years, and it's working very well for me. The Wellbutrin SR seems to help me to be more alert and active - and wanting to do things - while the Lexapro makes me more mellow, and it helps me sleep better, too. They are relatively low doses of each medication, which keeps side effects at a minimum. I really can't tell I'm taking any medication at all. There are a lot of people that take Wellbutrin with their SSRI's, it helps to counteract some of the possible side effects of the SSRI's - such as drowsiness, weight gain, and the sexual side effects. It really does make a difference!! The last time I was in the doctor office, I had lost 8 lbs - not a lot, but in the right direction. I give the Wellbutrin SR the credit for the weight loss, since it does help me to be more active.
👍 136 | 👎 4
Did you like the answer? I have major problems with depression, and can not take my medicine as it makes me gain weight please if you? Share with your friends
Airla Originally Answered: Is this symptoms of major depression or mild depression?
You are severely depressed. I'm so happy that you recognize all you are going through, that is the first step! Suicidal Idealization is serious and needs to be dealt with right away. Just remember - suicide is a permanent solution to a temporary problem. I am also sorry, because I know exactly how horrible you feel, and how it can be hard just to do something simple like make a phone call. Good news is, you CAN feel better. You need to talk to a doctor and get some medication for your depression. You could just need a Selective Serotonin Uptake Inhibitor (SSRI) because your serotonin levels are not properly balanced. You could need some therapy. It's also possible that you have an illness (such as diabetes) that's caused you to feel this way. Taking the first steps to feeling better are the hardest, but you will not regret it if you make them.

Topher Topher
yoga may be relaxing but you can also get a good workout an hour of yoga can burn up to 350 calories
👍 50 | 👎 0

Reagan Reagan
cut your wine calories in half by opting for chardonnay the lightest option as a wine spritzer equal parts wine and soda water
👍 47 | 👎 -4

Matthew Matthew
not only will you get in some exercise you re less likely to choose something unhealthy after a little movement
👍 44 | 👎 -8

Joah Joah
take a break from blue moon belgian white a 164 calorie treat and grab a miller genuine draft which is only 64 cals
👍 41 | 👎 -12

Joah Originally Answered: My dad wants to me to take this medicine that makes you lose weight?
I don't think your weight is the problem. Try to figure out why you can't stop eating junk food or get help if you are using it as some sort of emotional cushion. Maybe even try talking to your dad about his alcohol problem. After doing that you can try the medicine, but it's better to just cut back and exercise:]

If you have your own answer to the question I have major problems with depression, and can not take my medicine as it makes me gain weight please if you?, then you can write your own version, using the form below for an extended answer.